# SDR ASOA201102353

- Difficulty date: December 14, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 8,847 hours, 6,069 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING EMERGENCY LIGHT ON PANEL 172CR HAS BROKEN WIRES.  CRIMPED NEW PINS TO LIGHT ASSY IAW ESPM 20-16-00.  PERFORM OPS TEST OF RT WING EMERGENCY LIGHT IAW AMM 33-51-00-710-801.  PERFORMED OPS TEST OF THE RT WING EMERGENCY LIGHT IAW AMM 33-51-00-710-801.  OPS TESTED GOOD.
